Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

How many times a 14 years old girl can take penicillin in a day ?

my daughter who is 14 years old has to take 1 penicillin vk talbet (250mg) four times a day but on the leaflet it says to leave approx 6 hours in between doses
Asked On : Sun, 26 Jun 2011
Answers:  2 Views:  269
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello sharon;
welcome to HealthcareMagic
The course of tablets when it is 4 times a day it means 4 times in 24 hours so if you have to space the tablets you can give her as 6am-12 noon-6 pm-12 midnight.This will make sure she takes 4 doses in a day and each dose will be 6 hours apart.If you want you can divide it according to your as well as your daughters convenience but the doses should be 6 hours apart.
Answered: Fri, 1 Jul 2011
I find this answer helpful
Pediatrician Dr. Partho Sarathi Roy's  Response
Hello sharon;
The 6 hourly dose means not strictly 6 hour have to take the 4 tablet per day .
Answered: Fri, 1 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor